Loading...
Loading...

Go to the content (press return)

Cropping Euler factors of modular L-functions

Author
Gonzalez, J.; Jimenez, J.; Lario, J.-C.
Type of activity
Journal article
Journal
Forum mathematicum
Date of publication
2013-09
Volume
25
Number
5
First page
1039
Last page
1066
DOI
https://doi.org/10.1515/FORM.2011.140 Open in new window
Repository
http://hdl.handle.net/2117/20759 Open in new window
URL
http://arxiv.org/pdf/1002.4373v2.pdf Open in new window
Abstract
According to the Birch and Swinnerton-Dyer conjectures, if A/Q is an abelian variety, then its L-function must capture a substantial part of the properties of A. The smallest number field L where A has all its endomorphisms defined must also play a role. This article deals with the relationship between these two objects in the specific case of modular abelian varieties Af =Q associated to weight 2 newforms for the group t1(N). Specifically, our goal is to relate ords=1 L(Af =Q, s), with the orde...
Citation
Gonzalez, J.; Jimenez, J.; Lario, J. Cropping Euler factors of modular L-functions. "Forum mathematicum", Setembre 2013, vol. 25, núm. 5, p. 1039-1066.
Keywords
Abelian varieties, Distribution of Frobenius elements, L-functions
Group of research
MAK - Mathematics Applied to Cryptography
TN - Number Theory Research Group

Participants

Attachments